MAUDE Adverse Event Report: INOGEN, INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-401
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Dyspnea (1816)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The unit received a reported oxygen error, which was confirmed through the data log shows 02 low.Internal low (46%) and external 02 reading servomex (74%).The issue was caused by contaminated zeolite, indicating that the zeolite absorbed excessive moisture.Filter frames are dirty due to dust.Lower housing mount damage due to compressor vibration.Housing replaced cosmetics issue.
 
Event or Problem Description
It was reported that when the patient was visited by a home healthcare service, the workers noted that the device was not producing enough oxygen as it should and the patient was also experiencing shortness of breath.As a result, the patient was sent to the hospital and received a backup concentrator.It was noted that the patient was hospitalized at the time due to an unrelated uti.Patient has since left the hospital and received a replacement device as well.

Brand Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ROVE 4 PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN, INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key25086664
Report Number3004672275-2026-00120
Device Sequence Number21434798
Product Code CAW
UDI-Device Identifier00817131020414
UDI-Public(01)00817131020414
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown